What Is Thrombocytopenia?

  • 2

2 Answers

These messages are for mutual support and information sharing only. Always consult your doctor before trying anything you read here.
What medications can cause thronbocytopenis
Most of the drugs that can cause drug-induced immune thrombocytopenia are haptens. When combined with platelets, they induce the body to produce antibodies. Therefore, it is the key to stop the drug immediately. After the drug is stopped, the platelets will rise on their own. Drugs can cause severe thrombocytopenia and dysfunction, and bleeding tends to be severe. Currently known are heparin, ristocetin, protamine sulfate, etc.
ive had throtocytopenia for 12 yrs ive only known  for 4 yrs now I have cronic liver diease  ive had sepsis tttttwice I also had amonia poisinning of 74 what is your answer
I am not quite sure about your thrombocytopenia thing. However, I do know that your current condition is caused by liver cirrhosis and hepatic encephalopathy. This is serious and life-threatening. As for thrombocytopenia, as long as the platelet number is >50, it is not a big problem.
What medications can trigger thrombocytopenia?
antibiotics, pain pills, antipyretic, there are common.
...